My friend Alex has been taking adderall and ritalin for ADHD (not concurrently--I forget which one is his present med) and his wife has told me that she had to confiscate the meds and dish them out to him strictly according to prescription, otherwise he would take more than prescribed, in an effort to stay awake and focused for longer, and to get more work done, as he is something of a workaholic. I am wondering if these drugs are addictive.
Also, is it true that people with ADHD tend to take on larger amounts of projects than is reasonable? I have known three people with this diagnosis, and all three of them had a way of spreading themselves thin. One of them is in fact working on one of my projects, and I constantly fear losing her, if it turns out that her involvement with my project is only a result of her ADHD.
By the way, it's been almost 3 weeks since I've been taking depakote for bipolar disorder, and I really like its effects. I've noticed no side effects whatsoever either.
I honestly don't know much about ADHD and whether that diagnosis would have any direct result as to the amount of work that they take on. I am sure that someone else on here probably has more information about that than I do.
I mostly wanted to post to say that I think that it is great that you have been on the depakote for 3 weeks and it really seems to be working for you.
Today I was less relaxed. Yesterday I finally composed the Overture to my musical, then I decided to truck through, composed the following overture this afternoon, then spent about five hours re-arranging the Opening Number, which is 16 pages long. I also wrote on one of my blogs, where I rarely post, because it has to do with the reasons why I am compelled to work on artistic projects, some of those reasons not being so healthy, to my estimation. Anyway, it's over at http://tabulas.com/~stargazer/1278373.html if you feel like checking it out.
Can't seem to stop working tonight--it's already half past midnight and I haven't tired--been up since 4:30am too.
Replying is not possible. This forum is only available as an archive.